# SDR SWAA2015102045166

- Difficulty date: September 25, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 6973878
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION LINK CORRODED.  REPAIRED LINK IAW CMM.
